Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 30, 2010, 7:01 PM CDT for Waushara County, Winnebago County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2010, 7:01 PM CDT (00:01 UTC)
- Expired
- Apr 30, 2010, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 1:05 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
716
WUUS53 KGRB 010001
SVRGRB
WIC137-139-010045-
/O.NEW.KGRB.SV.W.0004.100501T0001Z-100501T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 745 PM CDT
* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BERLIN...
AND MOVING NORTHEAST AT 60 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
OSHKOSH...RUSH LAKE...LAKE POYGAN...AURORAVILLE...PICKETT...
EUREKA...FISK AND WAUKAU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4390 8889 4398 8889 4398 8912 4424 8892
4423 8840 4419 8840 4390 8849 4389 8852
4389 8888
TIME...MOT...LOC 0001Z 214DEG 51KT 4396 8898
WIND...HAIL 60MPH 0.88IN
$$
EB4 follow-up statements
615
WWUS53 KGRB 010009
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
709 PM CDT FRI APR 30 2010
WIC137-139-010045-
/O.CON.KGRB.SV.W.0004.000000T0000Z-100501T0045Z/
WAUSHARA WI-WINNEBAGO WI-
709 PM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO AND
EASTERN WAUSHARA COUNTIES UNTIL 745 PM CDT...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
BERLIN...MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
WAUSHARA AND WINNEBAGO COUNTIES...INCLUDING THE FOLLOWING LOCATIONS
OMRO...WINNECONNE...BUTTE DES MORTS...LAKE BUTTE DES MORTS...LAKE
POYGAN...ALLENVILLE...WINCHESTER...LARSEN...NEENAH AND MENASHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS EXHIBITED WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4390 8889 4398 8889 4398 8912 4424 8892
4423 8840 4419 8840 4390 8849 4389 8852
4389 8888
TIME...MOT...LOC 0008Z 225DEG 47KT 4398 8886
WIND...HAIL 70MPH 1.00IN
$$
EB847
WWUS53 KGRB 010017
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
717 PM CDT FRI APR 30 2010
WIC137-139-010045-
/O.CON.KGRB.SV.W.0004.000000T0000Z-100501T0045Z/
WAUSHARA WI-WINNEBAGO WI-
717 PM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO AND
EASTERN WAUSHARA COUNTIES UNTIL 745 PM CDT...
AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES NORTH OF RUSH LAKE...OR 7 MILES EAST OF BERLIN...MOVING
NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
WAUSHARA AND WINNEBAGO COUNTIES...INCLUDING THE FOLLOWING LOCATIONS
BUTTE DES MORTS...LAKE BUTTE DES MORTS...ALLENVILLE...WINCHESTER...
LARSEN...NEENAH AND MENASHA.
THIS IS A DANGEROUS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS EXHIBITED WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4390 8889 4398 8889 4398 8912 4424 8892
4423 8840 4419 8840 4390 8849 4389 8852
4389 8888
TIME...MOT...LOC 0016Z 225DEG 47KT 4405 8876
WIND...HAIL 70MPH 1.00IN
$$
EB074
WWUS53 KGRB 010029
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
729 PM CDT FRI APR 30 2010
WIC137-139-010045-
/O.CON.KGRB.SV.W.0004.000000T0000Z-100501T0045Z/
WAUSHARA WI-WINNEBAGO WI-
729 PM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO AND
EASTERN WAUSHARA COUNTIES UNTIL 745 PM CDT...
AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
NORTHWEST OF OSHKOSH...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
LARSEN...NEENAH AND MENASHA.
OTHER STRONG STORMS ARE ALSO MOVING INTO SOUTHWEST WINNEBAGO AND
SOUTHEAST WAUSHARA COUNTIES. HAIL UP TO 1 INCH AND WIND GUSTS TO 50
MPH ARE POSSIBLE WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4390 8889 4398 8889 4398 8912 4424 8892
4423 8840 4419 8840 4390 8849 4389 8852
4389 8888
TIME...MOT...LOC 0027Z 225DEG 47KT 4415 8862
WIND...HAIL 60MPH 1.00IN
$$
EB110
WWUS53 KGRB 010045
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
745 PM CDT FRI APR 30 2010
WIC137-139-010051-
/O.EXP.KGRB.SV.W.0004.000000T0000Z-100501T0045Z/
WAUSHARA WI-WINNEBAGO WI-
745 PM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO AND EASTERN WAUSHARA
COUNTIES WILL EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND WIND GUSTS TO 50 MPH ARE STILL POSSIBLE WITH
THIS THUNDERSTORM. NO SEVERE WEATHER HAS BEEN REPORTED WITH THIS
STORM.
OTHER STRONG STORMS CONTINUE TO AFFECT SOUTHEAST WAUSHARA AND
SOUTHWEST WINNEBAGO COUNTIES. IF THESE STORMS STRENGTHEN A SEVERE
THUNDERSTORM WARNING MAY BE ISSUED LATER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
LAT...LON 4390 8889 4398 8889 4398 8912 4424 8892
4423 8840 4419 8840 4390 8849 4389 8852
4389 8888
TIME...MOT...LOC 0041Z 225DEG 47KT 4428 8844
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:39 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 30, 2:39 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 239 PM CDT FRI APR 30 2010 .SHORT TERM...TONIGHT/SATURDAY. STORMS ORGANIZED ALONG AND NEAR THE FRONTAL BOUNDARY WORKING TOWARD THE AREA LATE TODAY. SVR CONVECTION DEVELOPING ON NOSE OF H8 MOISTURE WITH SURFACE DEWPOINTS INCREASING IN THE SLY FLOW OVER THE AREA. ONGOING SEVERE AND TOR WATCHES ISSUED EARLIER AND MAINLY ISSUED WITH RESPECT TO SHEARED ENVIRONMENT...UPPER JET OVER THE REGION AND CLEAR SKIES OVER THE REGION. DID ADD A DIMINISHING TREND TO THE FORECAST LATER TONIGHT OVER FAR WESTERN AREAS. EXPECT THE PCPN TO BE SCOURED OUT BY SAT MORNING FOLLOWED BY A BREEZY OR WINDY DAY. EXPECT DECREASING CLOUDS WITH TEMPS RISING TO NEAR NORMAL LEVELS. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. A COUPLE OF PCPN CHCS DURING THIS PERIOD. FIRST IS DURING THE PERIOD SATURDAY NIGHT INTO SUNDAY AS A SURFACE WAVE RIDES ALONG THE FRONTAL BOUNDARY AND INCREASING BAROCLINIC ZONE. HOWEVER OF MORE IMPORTANCE IS THE UPPER COUPLET JET REGION SO WILL INCREASE POPS DURING THIS PERIOD. NAM AND GFS MORE HAVE BECOME MORE AGGRESSIVE WITH THIS FEATURE. FOR THE MONDAY INTO TUESDAY PERIOD..MODELS HAVE BEEN CONSISTENT WITH SLIDING ANOTHER COOL FRONT OVER THE GREAT LAKES REGION FROM THE UPPER LOW DRIFTING OVER THE NORTHERN GREAT LAKES. TIMING IS OF ISSUE BUT APPEARS WEAK. BETTER AGREEMENT WITH A MORE SIG COOL FRONT SLIDING OVER THE AREA AROUND TUESDAY AS THE UPPER JET SAG SOUTH INTO THE REGION. ADDED TSRA TO THE FORECAST FOR THE MENTIONED DYNAMICS. GLANCE AT THE ECMWF SLOWS THIS FRONT DOWN AND ANTICIPATE LATER SHIFTS WILL NEED TO ADJUST THE TIMING OF THIS FEATURE THIS WEEKEND. FLOW BECOMES MORE ZONAL AS THE UPPER SYSTEM DEPARTS TO THE NORTHEAST AND THE SURFACE HIGH BUILDS IN. SOME DIFFERENCE WITH THE MDM RANGE PROGS WITH ANOTHER S/W PASSING OVER LATE NEXT WEEK. THE THE 12Z ECMWF CONSIDERABLY BACKED OFF FROM THE MORE WET 00Z ECMWF SOLUTION FOR THAT PERIOD. && .AVIATION...WIDEPSPREAD CONVECTION WILL AFFECT THE AREA THIS AFTERNOON INTO THIS EVENING BEFORE DIMINISHING LATER TONIGHT FROM WEST TO EAST. WIND GUSTS TO 30 KNOTS POSSIBLE ON SATURDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RE/TH
Hazardous weather outlook, Apr 30, 1:39 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 139 PM CDT FRI APR 30 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 139 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF CENTRAL... NORTH CENTRAL AND NORTHEAST WISCONSIN FOR THE REMAINDER OF THE AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT WITH THESE STORMS. A TORNADO IS ALSO POSSIBLE. SEVERE THUNDERSTORM AND TORNADO WATCHES ARE IN EFFECT FOR MOST OF NORTH CENTRAL AND NORTHEAST WISCONSIN THROUGH EARLY THIS EVENING. GUSTY SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS NORTHEAST WISCONSIN NOT ASSOCIATED WITH THE THUNDERSTORM ACTIVITY. WINDS COULD GUST TO 40 MPH AT A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-011845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 139 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT...FOR STRONG SOUTHEAST TO SOUTH WINDS AND HIGH WAVES. THUNDERSTORMS WITH STRONG WINDS WILL POSE A THREAT TO BOATERS LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG SOUTHWEST WINDS AND HIGH WAVES WILL CREATE PROLONGED CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH SATURDAY EVENING. ECKBERG
In the hours before
Local storm report, Apr 30, 3:23 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
04/30/2010 M36 MPH WOOD WI ASOS
&&Special weather statement, Apr 30, 3:35 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT FRI APR 30 2010 WIZ005-302145- VILAS- INCLUDING THE CITY OF...EAGLE RIVER 335 PM CDT FRI APR 30 2010 AT 325 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM IRONWOOD...SOUTHWARD TO NEAR MERRILL TO WISCONSIN RAPIDS. THE LINE OF THUNDERSTORMS WAS MOVING TO THE NORTHEAST AROUND 60 MPH. THE SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS VILAS COUNTY THROUGH 500 PM. SOME OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO AROUND 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. WIZ030-035-036-302145- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 335 PM CDT FRI APR 30 2010 AT 325 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM WESTERN MARATHON COUNTY TO NEAR WISCONSIN RAPIDS. THE LINE OF THUNDERSTORMS WAS MOVING TO THE NORTHEAST AT 60 MPH. THE THUNDERSTORMS WILL ARRIVE IN WAUSAU...MOSINEE...STEVENS POINT BY 345 PM...RINGLE AROUND 350 PM...BEVENT AND HOGARTY AROUND 355 PM. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE WIND GUSTS OF 45 TO 50 MPH...SMALL HAIL UP TO A HALF INCH. THIS LINE OF THUNDERSTORM WILL ALSO PRODUCE BRIEF HEAVY RAIN AND CAUSE PONDING OF WATER ON AREA ROAD WAYS. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. WIZ011-012-019-020-031-037-045-302145- FOREST-FLORENCE-LANGLADE-MENOMINEE-SHAWANO-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...WAUTOMA 335 PM CDT FRI APR 30 2010 SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN HALF OF WISCONSIN WILL CONTINUE TO OVERSPREAD FOREST...FLORENCE...LANGLADE... MENOMINEE...SHAWANO...WAUPACA AND WAUSHARA COUNTIES THROUGH 530 PM. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS... SMALL HAIL AND BRIEF HEAVY RAIN. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. WIZ013-021-022-038>040-048>050-073-074-302145- NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 335 PM CDT FRI APR 30 2010 SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN HALF OF WISCONSIN WILL MOVE INTO MARINETTE...OCONTO...DOOR...OUTAGAMIE...BROWN... KEWAUNEE...WINNEBAGO...CALUMET...MANITOWOC...AND KEWAUNEE COUNTIES BETWEEN 5 PM AND 7 PM. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. ECKBERG
Special weather statement, Apr 30, 4:17 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CDT FRI APR 30 2010 WIZ005-010>012-018-019-302230- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 417 PM CDT FRI APR 30 2010 AT 415 PM...SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS VILAS... ONEIDA...FOREST...FLORENCE...LINCOLN AND LANGLADE COUNTIES. SOME OF THE STRONGER STORMS WILL PRODUCE BRIEF HEAVY AND GUSTY WINDS OF 30 TO 40 MPH. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE NORTHEAST AROUND 60 MPH. THE SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS BY 5 PM ACROSS LINCOLN AND LANGLADE COUNTIES...AND BETWEEN 5 PM AND 630 PM ACROSS VILAS...ONEIDA...FOREST AND FLORENCE COUNTIES. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE OVER THE NEXT HOUR OR TWO. WIZ030-035-036-045-302230- MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 417 PM CDT FRI APR 30 2010 SHOWERS AND THUNDERSTORMS WILL DIMINISH TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS MARATHON...WOOD...PORTAGE...AND WAUSHARA COUNTIES BY 6 PM. WIZ013-020>022-031-037>040-048>050-073-074-302230- NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 417 PM CDT FRI APR 30 2010 SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE FOX CITIES...GREEN BAY...BRILLION...MANITOWOC AND KEWAUNEE BY 515 PM. THE SHOWERS AND STORMS WILL MOVE INTO DOOR COUNTY BY 6 PM. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. ECKBERG
Special weather statement, Apr 30, 4:22 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 422 PM CDT FRI APR 30 2010 WIZ005-010-302215- ONEIDA-VILAS- 422 PM CDT FRI APR 30 2010 ...STRONG THUNDERSTORM NEAR SAYNER... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL VILAS COUNTY...NEAR SAYNER...MOVING NORTHEAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... CONOVER BY 430 PM CDT... LAND O LAKES BY 435 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
Special weather statement, Apr 30, 6:46 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 646 PM CDT FRI APR 30 2010 WIZ045-048-010045- WAUSHARA-WINNEBAGO- 646 PM CDT FRI APR 30 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GREEN LAKE COUNTY...MOVING NORTHEAST AT 45 MPH. WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... RUSH LAKE BY 710 PM CDT... OMRO BY 720 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. RDM
Special weather statement, Apr 30, 6:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 648 PM CDT FRI APR 30 2010 WIZ045-048-010045- WAUSHARA-WINNEBAGO- 648 PM CDT FRI APR 30 2010 ...STRONG THUNDERSTORMS HEADED TOWARDS WINNEBAGO AND EASTERN WAUSHARA COUNTIES... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GREEN LAKE COUNTY...MOVING NORTHEAST AT 45 MPH. WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... RUSH LAKE BY 710 PM CDT... OMRO BY 720 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:04 PM CDT | Special Marine Warning | GRB | 86 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.